Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 12

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Bounds for the index of the centre in capable groups
K. Podoski and B. Szegedy.
Proc. Amer. Math. Soc. 133 (2005), 3441-3445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163577
Quasi-e-locally cyclic torsion-free abelian groups
Manfred Dugas and C. J. Maxson.
Proc. Amer. Math. Soc. 133 (2005), 3447-3453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163578
On finite minimal non-nilpotent groups
A. Ballester-Bolinches, R. Esteban-Romero and Derek J. S. Robinson.
Proc. Amer. Math. Soc. 133 (2005), 3455-3462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163579
On the maximal difference between an element and its inverse in residue rings
Kevin Ford, Mizan R. Khan, Igor E. Shparlinski and Christian L. Yankov.
Proc. Amer. Math. Soc. 133 (2005), 3463-3468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163580
A simple proof of a curious congruence by Zhao
Chun-Gang Ji.
Proc. Amer. Math. Soc. 133 (2005), 3469-3472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163581
On the predictability of discrete dynamical systems II
Nilson C. Bernardes Jr..
Proc. Amer. Math. Soc. 133 (2005), 3473-3483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163582
Extension of Simons’ inequality
Kersti Kivisoo and Eve Oja.
Proc. Amer. Math. Soc. 133 (2005), 3485-3496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163583
Lorentz space extension of Strichartz estimates
Cheonghee Ahn and Yonggeun Cho.
Proc. Amer. Math. Soc. 133 (2005), 3497-3503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163584
On the construction of a class of bidimensional nonseparable compactly supported wavelets
Yun-Zhang Li.
Proc. Amer. Math. Soc. 133 (2005), 3505-3513
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163585
Morita equivalence for quantum Heisenberg manifolds
Beatriz Abadie.
Proc. Amer. Math. Soc. 133 (2005), 3515-3523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163586
A van der Corput lemma for the $p$-adic numbers
Keith M. Rogers.
Proc. Amer. Math. Soc. 133 (2005), 3525-3534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163587
Boundedness of operators on Hardy spaces via atomic decompositions
Marcin Bownik.
Proc. Amer. Math. Soc. 133 (2005), 3535-3542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163588
Sharp van der Corput estimates and minimal divided differences
Keith M. Rogers.
Proc. Amer. Math. Soc. 133 (2005), 3543-3550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163589
A new property of a class of Jacobi polynomials
George Csordas, Marios Charalambides and Fabian Waleffe.
Proc. Amer. Math. Soc. 133 (2005), 3551-3560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163590
The remainder in Weyl’s law for $n$-dimensional Heisenberg manifolds
Mahta Khosravi and Yiannis N. Petridis.
Proc. Amer. Math. Soc. 133 (2005), 3561-3571
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163591
Necessary conditions for Schatten class localization operators
Elena Cordero and Karlheinz Gröchenig.
Proc. Amer. Math. Soc. 133 (2005), 3573-3579
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163592
Symmetric stable processes in parabola–shaped regions
Rodrigo Bañuelos and Krzysztof Bogdan.
Proc. Amer. Math. Soc. 133 (2005), 3581-3587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163593
Invariant subspaces for a class of complete Pick kernels
Michael T. Jury.
Proc. Amer. Math. Soc. 133 (2005), 3589-3596
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163594
Sampling expansions for functions having values in a Banach space
DeGuang Han and Ahmed I. Zayed.
Proc. Amer. Math. Soc. 133 (2005), 3597-3607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163595
A remark on the homomorphism on $C(X)$
Z. Ercan and S. Onal.
Proc. Amer. Math. Soc. 133 (2005), 3609-3611
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163596
Strong pseudo-contractions perturbed by compact operators in Banach spaces
Claudio H. Morales.
Proc. Amer. Math. Soc. 133 (2005), 3613-3618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163597
Geometric criteria for the nonexistence of cycles in Gause-type predator-prey systems
Yaping Liu.
Proc. Amer. Math. Soc. 133 (2005), 3619-3626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163598
Cyclic vectors in the Fock space over the complex plane
Kou Hei Izuchi.
Proc. Amer. Math. Soc. 133 (2005), 3627-3630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163599
The Banach-Zarecki theorem for functions with values in metric spaces
Jakub Duda and Ludek Zajícek.
Proc. Amer. Math. Soc. 133 (2005), 3631-3633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163600
On the location of the discrete spectrum for complex Jacobi matrices
I. Egorova and L. Golinskii.
Proc. Amer. Math. Soc. 133 (2005), 3635-3641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163601
A noncommutative Szegö theorem for subdiagonal subalgebras of von Neumann algebras
L. E. Labuschagne.
Proc. Amer. Math. Soc. 133 (2005), 3643-3646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163602
Band limited functions on quantum graphs
Isaac Pesenson.
Proc. Amer. Math. Soc. 133 (2005), 3647-3655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163603
Characteristic numbers of positively curved spin-manifolds with symmetry
Anand Dessai.
Proc. Amer. Math. Soc. 133 (2005), 3657-3661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163604
Boundary and lens rigidity of finite quotients
Christopher Croke.
Proc. Amer. Math. Soc. 133 (2005), 3663-3668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163605
A note on asymptotically flat metrics on $\mathbb{R}^{3}$ which are scalar-flat and admit minimal spheres
Justin Corvino.
Proc. Amer. Math. Soc. 133 (2005), 3669-3678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163606
Open book decompositions for contact structures on Brieskorn manifolds
Otto van Koert and Klaus Niederkrüger.
Proc. Amer. Math. Soc. 133 (2005), 3679-3686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163607
Nonexistence of skew loops on ellipsoids
Mohammad Ghomi.
Proc. Amer. Math. Soc. 133 (2005), 3687-3690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163608
Weak axioms of choice for metric spaces
Kyriakos Keremedis and Eleftherios Tachtsis.
Proc. Amer. Math. Soc. 133 (2005), 3691-3701
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163609
Strong laws for generalized absolute Lorenz curves when data are stationary and ergodic sequences
Roelof Helmers and Ricardas Zitikis.
Proc. Amer. Math. Soc. 133 (2005), 3703-3712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163610
Examples of rational homotopy types of blow-ups
Pascal Lambrechts and Don Stanley.
Proc. Amer. Math. Soc. 133 (2005), 3713-3719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163611
$(\mathbb Z_{2})^{k}$-actions with $w(F)=1$
Zhi Lü.
Proc. Amer. Math. Soc. 133 (2005), 3721-3733
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163612
Totally geodesic boundaries of knot complements
Richard P. Kent IV.
Proc. Amer. Math. Soc. 133 (2005), 3735-3744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163613
Addendum to “Dense subsets of the boundary of a Coxeter system”
Tetsuya Hosaka.
Proc. Amer. Math. Soc. 133 (2005), 3745-3747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2163614